# SDR DLL10951597

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS11011
- Condition: Cracked
- Location: Fs 1123-1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOR HMV, THE OUTBOARD FLOOR SUPPORT 'T' ANGLE WAS FOUND CRACKED AT FS 1123, 1143 RT.  REPAIR PER SRM 53-21-00 FIG 825.
